# SDR 2000UALA00530

- Difficulty date: September 10, 2000
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 36,614 hours, 5,863 cycles
- Engine: Pwa PW4060
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORTS ELECTRIC ODOR AROUND ROW 7 AND 8AB SEATS.  FOUND ODOR COMING FROM CTR CONSOLE AREA OF SEATS 8AB.  REPLACED CONNECTORS J3 AND J4.
